An inverse problem for pseudoparabolic equation of filtration: the existence, uniqueness and regularity

Тип публикации: статья из журнала

Год издания: 2011

Идентификатор DOI: 10.1080/00036811.2010.530258

Ключевые слова: filtration, inverse problems for PDE, pseudoparabolic equation, regularity of solutions, local existence and uniqueness theorems, Filtration, Inverse problems for PDE, Local existence and uniqueness theorems, Pseudoparabolic equation, Regularity of solutions

Аннотация: In this article, we study the inverse problem on the identification of the leading coefficient of the multi-dimensional pseudoparabolic equation. The existence and the uniqueness of its strong solution are proved. The regularity of the solution is also investigated. These results cover the identification of the coefficient of piezo-conductivity for the multi-dimensional model equation of filtration.

Ссылки на полный текст

Издание

Журнал: APPLICABLE ANALYSIS

Выпуск журнала: Vol. 90, Is. 10

Номера страниц: 1557-1571

ISSN журнала: 00036811

Место издания: ABINGDON

Издатель: TAYLOR & FRANCIS LTD

Авторы

  • Lyubanova A.Sh. (Siberian Fed Univ, Dept Informat Syst & Technol Met, Krasnoyarsk 660025, Russia)
  • Tani A. (Keio Univ, Dept Math, Yokohama, Kanagawa 2238522, Japan)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.